# SDR DLM11021173

- Difficulty date: October 6, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 47,486 hours, 6,032 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Malfunctioned
- Location: Galley Oven
- Component: Oven
- Component part number: 72077500
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN NR 2 BURNING METAL ORDO FROM ELECTRICAL TOUCH PANEL AREA AROUND PANEL HOT C/B PULLED RESET C/B RAN OVEN TO 350 DEGREES FOR 20 MINUTES NO DEFECTS NOTED OK FOR SERVICE
